ok, well i have pain in my stomoc, i would assume its what cramps feel like in your stomoc but iv never had them so im not sure, basically the drink has 400% daily amount of niacin and B6 and 200% B12 says Calories 45 kcal (190 kJ) per 100ml on wikipedia (so it may not be true) is that 45000 calories per 100ml? seriously?!?!? anywho back to my problem, Taurine 400 mg per 100ml would this cause my cramps and yeah while typing this i had this weird sort of tightening of the stomoc or maybe even intestine, could the drink cause this? i have maybe 1 or 2 bottles every 2 or 3 weeks but all in 2 days and i had alot this morning.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?